Change search
ReferencesLink to record
Permanent link

Direct link
Matematiska perspektiv på musik - tankar kring "Formalized Music"
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).ORCID iD: 0000-0002-7158-5865
1999 (Swedish)In: Nutida Musik, ISSN 1652-6082, Vol. 40, no 3, 8-17 p.Article in journal (Other (popular science, discussion, etc.)) Published
Abstract [sv]

Om matematiken i tonsättaren Iannsi Xenakis arbete.

Place, publisher, year, edition, pages
1999. Vol. 40, no 3, 8-17 p.
National Category
Musicology
Identifiers
URN: urn:nbn:se:kth:diva-190169OAI: oai:DiVA.org:kth-190169DiVA: diva2:951855
Note

QC 20160811

Available from: 2016-08-10 Created: 2016-08-10 Last updated: 2016-08-11Bibliographically approved

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Thunberg, Hans
By organisation
Mathematics (Div.)
In the same journal
Nutida Musik
Musicology

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 3 hits
ReferencesLink to record
Permanent link

Direct link